skip to main content

Results 11 - 20 of 65  for Great Falls College MSU

previous page 1 Results 2 3 4 5 next page
Refined by: Journal Title: Nonlinear Dynamics remove
Result Number Material Type Add to My Shelf Action Record Details and Options
11
Material Type:
Article
Add to e-Shelf

Observer design and output feedback stabilization for nonlinear multivariable systems with diffusion PDE-governed sensor dynamics

Wu, Huai-Ning ; Wang, Jun-Wei

Nonlinear Dynamics, 2013, Vol.72(3), pp.615-628 [Peer Reviewed Journal]

Full text available

View all versions
12
Material Type:
Article
Add to e-Shelf

The optimal distributed filtering for the coupled systems with random delay

Cai, Yunze ; Lu, Jun ; Wang, O. ; Xu, Xiaoming

Nonlinear Dynamics, 2012, Vol.70(3), pp.1711-1718 [Peer Reviewed Journal]

Full text available

View all versions
13
Material Type:
Article
Add to e-Shelf

Distributed proportional plus second-order spatial derivative control for distributed parameter systems subject to spatiotemporal uncertainties

Wang, Jun-Wei ; Li, Han-Xiong ; Wu, Huai-Ning

Nonlinear Dynamics, 2014, Vol.76(4), pp.2041-2058 [Peer Reviewed Journal]

Full text available

View all versions
14
Material Type:
Article
Add to e-Shelf

Nonlinear analysis of volatility duration financial series model by stochastic interacting dynamic system

Yang, Ge ; Wang, Jun ; Deng, Wei

Nonlinear Dynamics, 2015, Vol.80(1), pp.701-713 [Peer Reviewed Journal]

Full text available

View all versions
15
Material Type:
Article
Add to e-Shelf

Projective synchronization of nonlinear-coupled spatiotemporal chaotic systems

Wang, Xing-Yuan ; Wang, Ming-Jun

Nonlinear Dynamics, 2010, Vol.62(3), pp.567-571 [Peer Reviewed Journal]

Full text available

View all versions
16
Material Type:
Article
Add to e-Shelf

Two-parameter bifurcations in a discontinuous map with a variable gap

Yang, Ke-Li ; Wang, Can-Jun

Nonlinear Dynamics, 2017, Vol.87(1), pp.303-311 [Peer Reviewed Journal]

Full text available

View all versions
17
Material Type:
Article
Add to e-Shelf

Coexistence of attractors and effects of noise on coupled piecewise maps

Yang, Ke-Li ; Wang, Can-Jun

Nonlinear Dynamics, 2015, Vol.79(1), pp.377-385 [Peer Reviewed Journal]

Full text available

View all versions
18
Material Type:
Article
Add to e-Shelf

Absolute term introduced to rebuild the chaotic attractor with constant Lyapunov exponent spectrum

Li, Chunbiao ; Wang, Jun ; Hu, Wen

Nonlinear Dynamics, 2012, Vol.68(4), pp.575-587 [Peer Reviewed Journal]

Full text available

19
Material Type:
Article
Add to e-Shelf

Morphological covering based generalized dimension for gear fault diagnosis

Li, Bing ; Zhang, Pei-lin ; Wang, Zheng-jun ; Mi, Shuang-shan ; Liu, Peng-yuan

Nonlinear Dynamics, 2012, Vol.67(4), pp.2561-2571 [Peer Reviewed Journal]

Full text available

View all versions
20
Material Type:
Article
Add to e-Shelf

A novel adaptive fuzzy sliding-mode controller for uncertain chaotic systems

Niu, Yu-Jun ; Wang, Xing-Yuan

Nonlinear Dynamics, 2013, Vol.73(3), pp.1201-1209 [Peer Reviewed Journal]

Full text available

View all versions

Results 11 - 20 of 65  for Great Falls College MSU

previous page 1 Results 2 3 4 5 next page

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Creation Date 

From To
  1. Before 2010  (3)
  2. 2010 To 2011  (6)
  3. 2012 To 2013  (17)
  4. 2014 To 2016  (21)
  5. After 2016  (18)
  6. More options open sub menu

Suggested New Searches

Ignore my query and look for everything

by this author/creator:

  1. Wang, J.
  2. Wang, Jun
  3. Ma, Jun
  4. Liu, Yan-Jun
  5. Wang, Chunni

Searching Remote Databases, Please Wait